# SDR 20000523SH018

- Difficulty date: December 7, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Obstructed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, ATTEMPTED  TO MOVE LANDING GEAR SELECTOR  HANDLE TO DOWN POSITION, BUT COULD ONLY GET APPROXIMATELY 2/3 TRAVEL DOWN.  CYCLED HANDLE AGAIN WITH SAME RESULT.  APPROACH ABANDONED.  CHECK LIST PROCEDURES WERE FOLLOWED FOR MANUAL EXTENSION.  FOLLOWING EMERGENCY DECLARATION, REQUESTED A FLY-BY, A REVIEW OF ALL NORMAL AND EMERG LANDING PROCEDURES WAS CONDUCTED, A FLAT APPROACH WITH FULL FLAPS AND VREF SPEED WAS MADE.  UPON TOUCH-DOWN, ROLLED TO STOP, SHUT DOWN LT ENGINE.  MAINTENANCE FOUND SCREW (PN A116-2B) LODGED UNDER A LEVER  ARM (PN 25-CX-1355) RESTRICTING TRAVEL OF THE ARM.  AFTER  REMOVING SCREW, WERE ABLE TO LOWER HANDLE ALL THE WAY DOWN.  (X)
